Record number :
866533
Title of article :
Distribution of repetitions of ancestors in genealogical trees
Author/Authors :
Bernard Derrida، نويسنده , , Susanna C. Manrubia، نويسنده , , Dami?n H. Zanette، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
16
From page :
1
To page :
16
Abstract :
We calculate the probability distribution of repetitions of ancestors in a genealogical tree for simple neutral models of a closed population with sexual reproduction and non-overlapping generations. Each ancestor at generation g in the past has a weight w which is (up to a normalization) the number of times this ancestor appears in the genealogical tree of an individual at present. The distribution Pg(w) of these weights reaches a stationary shape P∞(w), for large g, i.e., for a large number of generations back in the past. For small w, P∞(w) is a power law (P∞(w) wβ), with a non-trivial exponent β which can be computed exactly using a standard procedure of the renormalization group approach. Some extensions of the model are discussed and the effect of these variants on the shape of P∞(w) are analysed.
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2000
Link To Document :
بازگشت